Journal Paper

Paper Information

Journal: IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI) | Year:0 | Volume:9 | Issue:1 | Start Page:53 | End Page:62

video

sound

Persian Version

View:

25,929

Download:

7,693

Cites:

Information Journal Paper

Title

BINARY MULTIQUASIGROUPS WITH MEDIAL-LIKE EQUATIONS

Pages

 Start Page 53 | End Page 62

Keywords

Abstract

 In this paper paraMEDIAL, co-MEDIAL and co-paraMEDIAL binary MULTIQUASIGROUPs are considered and a characterization of the corresponding component operations of these MULTIQUASIGROUPs is given.

Cites

  • No record.
  • References

    Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.





  • Advertising

    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID